# SDR N6WA2015051201

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 3,066,603 hours, 22,103 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER LIMITER CAUTION MSG IN FLIGHT.  SWAPPED NR ONE & NR TWO SSCU'S.  PERFORMED SPOST IAW AMM 27-61-05.  CLEANED CONNECTORS TO RUDDER TRAVEL LIMITER ACTUATOR & INSPECTED COMPONENTS IAW AMM 27- 25-03.  OPERATIONS CHECKED GOOD AT THIS TIME.
